# SDR FDEA201706061579

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD LOWER FRAME WEB CRACKED AT BS 1255 BETWEEN LONGERONS 26 - 27L.  REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
